| Model Number |
PLR525IM |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
03/06/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation at this time.Should the device or further information become available, a follow-up report will then be submitted.
Event or Problem Description
Alleges being in chair and heard a pop and the back went straight to the floor and customer rolled out of it onto the floor.
Additional Manufacturer Narrative
The device was returned and evaluated.The alleged incident could not be duplicated.
Event or Problem Description